advertisement
Question
Posted by: NUTS | 2008/10/14

Cdoc - Venlor vs Lexamil please advise

I have gradually stopped the venlor 150mg and gradually starting up with Lexamil to 20mg. Venlor had severe withdrawals which I am still experiencing after starting the lexamil and it has made me gain weight. I am desperate to loose it as it does not help with my depression, Will Lexamil also make me gain weight? if so are there other treatments that will not have this side effect. Also how have other people found Leximal compared to Venlor? I am concerned that this will make me feel worse.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I've just responded to this question, which I think you also posted yesterday

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement